| Model Number |
08P1920 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed a falsely elevated alinity c magnesium result for one sample generated on instrument serial number (b)(4).The following data was provided: sid (b)(6) initial result = 0.74 mmol/l, repeat on the same instrument = 0.5 mmol/l no impact to patient management was reported.
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c magnesium, list number 08p19-20, to alinity c processing module, list number 03r67-01.Mdr number 3002809144-2021-00567 has been submitted and all further information will be documented under that mdr number.H3 other text : after further evaluation, the suspect medical device was changed from alinity c magnesium to alinity c processing module.Mdr number 3002809144-2021-00567 has been submitted and all further information will be documented under that mdr number.